MAUDE Adverse Event Report: MEDOS INTERNATIONAL SàRL CH 5.5 EXP VERSE FEN SCR 6.0X45; BONE CEMENT, POSTERIOR SCREW AUGMENTATION

MEDOS INTERNATIONAL SàRL CH 5.5 EXP VERSE FEN SCR 6.0X45; BONE CEMENT, POSTERIOR SCREW AUGMENTATION
Model Number 199723645
Medical Device Problem Code Break (1069)
Health Effect - Clinical Codes Failure of Implant (1924); Spinal Column Injury (2081); No Code Available (3191)
Date of Event 01/01/2018
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Event occurred on an unknown date in 2018.Additional procode: mni.Complainant part is expected to be returned for manufacturer review/investigation, but has yet to be received.(b)(4).The investigation could not be completed; no conclusion could be drawn, as no product was received.Based on the information available, it has been determined that no corrective and/or preventative action is proposed.This complaint will be accounted for and monitored via post market surveillance activities.If additional information is made available, the investigation will be updated as applicable.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
Device report from synthes reports an event in (b)(6) as follows: it was reported that the verse advanced screws broke in the vertebral body post-operation.There is no further information available.Concomitant device reported: verse correction key (part# 199721000 , lot# 206919, quantity 1); verse correction key (part# 199721000 , lot# 196158, quantity 1); verse correction key (part# 199721000 , lot# 190651, quantity 1); verse correction key (part# 199721000 , lot# 190159, quantity 1); 5.5 exp verse fen scr 6.0x45 (part# 199723645, lot# 155845, quantity 1); 5.5 exp verse fen scr 6.0x45 (part# 199723645, lot# 184191, quantity 1); 5.5 exp verse fen scr 6.0x45 (part# 199723645, lot# 175103, quantity 1); 5.5 exp verse fen scr 6.0x45 (part# 199723645, lot# 184192, quantity 1).This report is for one (1) 5.5 exp verse fen scr 6.0x45.This is report 1 of 8 for (b)(4).
 
Additional Manufacturer Narrative
Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.If the information is unknown, not available or does not apply, the section/field of the form is left blank.H11: correct data: g4: awareness date reported on initial report as december 03, 2018 but should have been september 22, 2020.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Additional Manufacturer Narrative
Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.Investigation summary: visual inspection: the 5.5 exp verse fen scr 6.0x45 (part #: 199723645, lot #: 184192) was received at us customer quality (cq).The visual inspection performed on the returned device did not reveal any damage.Device failure/defect identified? no.Dimensional inspection: drawing: dwg-887046645 rev a.Major diameter of the screw shank: conform.Device used: hand micrometer om521.Document/specification review: the following drawings were reviewed.Dwg-887046745 rev b and rev a (current and manufactured to) - expedium verse 5.5 fenestrated screw assembly.Dwg-887046645 rev a (current and manufactured to) - expedium verse 6 x 45-80 fenestrated cf shank.Dwg-887042534 rev a (current and manufactured to) - expedium verse cap.Dwg-887042536 rev a (current and manufactured to) - expedium verse drag ring.Dwg-887042533 rev a (current and manufactured to) - expedium verse drag screw head.No design issues or discrepancies were identified.Complaint confirmed? no.Investigation conclusion: this complaint is not confirmed as the complaint device 5.5 exp verse fen scr 6.0x45 (part #: 199723645, lot #: 184192) was inspected and there was no issue reported.No definitive root cause could be determined based on the information provided.No new, unique or different patient harms were identified as a result of this evaluation.There was no indication that a design or manufacturing issue contributed to the complaint.No design issues were observed during the document/specification review.Based on the investigation findings, it has been determined that no corrective and/or preventive action is proposed.Additional monitoring for any potential safety signals will be conducted through complaint trending and other post market safety surveillance activities.The dhr of product code: 199723645.Lot : 184192 was electronically reviewed and no non-conformances were observed during the manufacturing process.The product was released on: feb 21, 2018.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.

Brand Name
5.5 EXP VERSE FEN SCR 6.0X45
Common Device Name
BONE CEMENT, POSTERIOR SCREW AUGMENTATION
Manufacturer (Section D)
MEDOS INTERNATIONAL SàRL CH
chemin-blanc 38
le locle 02400
SZ  02400
MDR Report Key10580940
Report Number1526439-2020-01778
Device Sequence Number2836213
Product Code PML
UDI-Device Identifier10705034403083
UDI-Public(01)10705034403083
Combination Product (Y/N)N
Initial Reporter CountrySZ
PMA/510(K) Number
K160879
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source foreign,health professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 12/03/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number199723645
Device Catalogue Number199723645
Device Lot Number184192
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer09/22/2020
Initial Date Received by Manufacturer 09/24/2020
Supplement Date Received by Manufacturer09/24/2020
09/22/2020
Initial Report FDA Received Date09/24/2020
Supplement Report FDA Received Date09/24/2020
10/07/2020
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
5.5 EXP VERSE FEN SCR 6.0X45; 5.5 EXP VERSE FEN SCR 6.0X45; 5.5 EXP VERSE FEN SCR 6.0X45; VERSE CORRECTION KEY; VERSE CORRECTION KEY; VERSE CORRECTION KEY; VERSE CORRECTION KEY; 5.5 EXP VERSE FEN SCR 6.0X45; 5.5 EXP VERSE FEN SCR 6.0X45; 5.5 EXP VERSE FEN SCR 6.0X45; VERSE CORRECTION KEY; VERSE CORRECTION KEY; VERSE CORRECTION KEY; VERSE CORRECTION KEY
Outcome Attributed to Adverse Event Required Intervention;